# SDR AWXA200401125

- Difficulty date: October 1, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, EXFOLIATION CORROSION WAS FOUND ON STRINGER CLIP FORWARD OF BS 967, STR 25 RT.  MAINTENANCE REMOVED DAMAGED STRINGER CLIP AT BS 967, STR 25 RT; FABRICATED A NEW REPLACEMENT STRINGER CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 & 14.
